Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Contractions of Nadler type on partial tvs-cone metric spaces

Tom 138 / 2015

Xun Ge, Shou Lin Colloquium Mathematicum 138 (2015), 149-163 MSC: Primary 37C25; Secondary 54E50. DOI: 10.4064/cm138-2-1

Streszczenie

This paper introduces partial tvs-cone metric spaces as a common generalization of both tvs-cone metric spaces and partial metric spaces, and gives a new fixed point theorem for contractions of Nadler type on partial tvs-cone metric spaces. As corollaries, we obtain the main results of S. B. Nadler (1969), D. Wardowski (2011), S. Radenović et al. (2011) and H. Aydi et al. (2012) are deduced.

Autorzy

  • Xun GeSchool of Mathematical Sciences
    Soochow University
    Suzhou 215006, China
    e-mail
  • Shou LinDepartment of Mathematics
    Ningde Normal University
    Ningde, Fujian 352100, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek